# SDR DALA2015052003438

- Difficulty date: May 18, 2015
- Submitted: May 22, 2015
- Operation: Air carrier
- Aircraft: N935DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53460
- Aircraft time: 37,899 hours, 24,127 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Former
- Condition: Cracked
- Location: Bs 994
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FORMER, BS 994, C=7, KEEL BEAM FORWARD EDGE.  REMOVED, FABRICATED AND INSTALLED NEW FORMER IAW SRM 51-30-02, 51-30-05, 51-10-05, AND 51-10-03.
